# SDR 96ZZZX2278

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N518SS
- Make and model: Diamon DA20-A1
- Aircraft serial: 10073
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: RCA26AK4
- Condition: Malfunction
- Location: Cockpit Horiz
- Part time: 12 hours
- Component: Rcallen
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARTIFICAL HORIZON BANKS TO LEFT IN STRAIGHT AND LEVEL FLIGHT.
